# SDR AALA20151126006

- Difficulty date: November 26, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 44,965 hours, 18,483 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING WAS DECLARED INBD, ANTI-SKID LIGHT ILLUMINATED.  UNEVENTFUL LANDING, NO FURTHER INCIDENTS WAS REPORTED.  ACCOMPLISHED PLACARD IAW MEL 32-01A PROCEDURES.  R & R ANTI-SKID TRANSDUCER.  ACCOMPLISHED TRANSDUCER OPERATIONS CHECK IAW 32-42-00.  SYS CHECKED NORMAL.
